Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I have suffered with ear problems all my life. What should i do?

i have suffered with ear problems all my life.i had a hole in my eardrum which i had an operation on when i was a child. recently my hearing has become bad and my ear has been oozing pus and blood .what should i do? i have also been on lots of flights recently can that effect it?
Asked On : Thu, 27 Jan 2011
Answers:  2 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hi Rachey,

Avoid flights also..consult an ENT surgeon. It could be infection in the ear canal or recurrence of middle ear problem.

Answered: Wed, 6 Apr 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response
Hi Rachey,

Act fast, you need to get a thorough evaluation done from your ENT specialist before you take the next flight. This is something which you need to be concerned, there is on-going infection in the ear. It has to be managed accordingly. Avoid swimming and water into the ears.

Dr. Naveen Kumar
Answered: Fri, 28 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor